A converse inequality of Hölder type.

J. Bergh

Mathematische Zeitschrift (1994)

  • Volume: 215, Issue: 2, page 205-208
  • ISSN: 0025-5874; 1432-1823

How to cite


Bergh, J.. "A converse inequality of Hölder type.." Mathematische Zeitschrift 215.2 (1994): 205-208. <http://eudml.org/doc/174608>.

author = {Bergh, J.},
journal = {Mathematische Zeitschrift},
keywords = {Hölder inequality; converse inequality; interpolation spaces},
number = {2},
pages = {205-208},
title = {A converse inequality of Hölder type.},
url = {http://eudml.org/doc/174608},
volume = {215},
year = {1994},

AU - Bergh, J.
TI - A converse inequality of Hölder type.
JO - Mathematische Zeitschrift
PY - 1994
VL - 215
IS - 2
SP - 205
EP - 208
KW - Hölder inequality; converse inequality; interpolation spaces
UR - http://eudml.org/doc/174608
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.